EconPapers    
Economics at your fingertips  
 

Kernel density estimation for linear processes: Asymptotic normality and optimal bandwidth derivation

Marc Hallin () and Lanh T. Tran

ULB Institutional Repository from ULB -- Universite Libre de Bruxelles

Keywords: Bandwidth; Density estimation; Kernel; Linear process; Mean square error (search for similar items in EconPapers)
Date: 1996
Note: SCOPUS: ar.j
References: Add references at CitEc
Citations: View citations in EconPapers (4) Track citations by RSS feed

Published in: Annals of the Institute of Statistical Mathematics (1996) v.48 n° 3,p.429-449

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: Kernel density estimation for linear processes: Asymptotic normality and optimal bandwidth derivation (1996) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ulb:ulbeco:2013/127975

Ordering information: This working paper can be ordered from
http://hdl.handle.ne ... lb.ac.be:2013/127975

Access Statistics for this paper

More papers in ULB Institutional Repository from ULB -- Universite Libre de Bruxelles Contact information at EDIRC.
Bibliographic data for series maintained by Benoit Pauwels ().

 
Page updated 2019-06-13
Handle: RePEc:ulb:ulbeco:2013/127975